Betti numbers of strongly color-stable ideals and squarefree strongly color-stable ideals

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we will show that the color-squarefree operation does not change the graded Betti numbers of strongly color-stable ideals. In addition, we will give an example of a nonpure balanced complex which shows that colored algebraic shifting, which was introduced by Babson and Novik, does not always preserve the dimension of reduced homology groups of balanced simplicial complexes.

Original languageEnglish
Pages (from-to)383-398
Number of pages16
JournalJournal of Algebraic Combinatorics
Volume27
Issue number3
DOIs
Publication statusPublished - 2008 May 1

    Fingerprint

Keywords

  • Balanced complexes
  • Colored algebraic shifting
  • Graded Betti numbers

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

Cite this